# SDR FDEA201311212846

- Difficulty date: November 21, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 44,979 hours, 24,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: A53610586209
- Condition: Cracked
- Location: Fuselage
- Part time: 44,979 hours, 24,192 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE FRAME 47 SPLICE FITTING BETWEEN STRINGER 24L & 26L FOUND HOLE H CRACKED.  REPAIRED THE CRACK PER EA6-5310-T0303310.
